# SDR ZW0A0103202

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 34,743 hours, 30,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT THE EGRESS LIGHTS AT ROWS 15 TO 22 ILLUMINATED.  REPLACED THE BATTER PACK.  CHECK-C 5-7-01 STL.
